# SDR MASA200600427

- Difficulty date: February 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 18,917 hours, 14,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

ASH 7182 ORD - PILOT REJECTED TAKEOFF.  PAX DOOR CAUTION MESSAGE.  MAINTENANCE REMOVED FOD FROM DOOR JAMB.
